MAUDE Adverse Event Report: DEPUY SPINE INC MMSI ROD STABILIZER; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

DEPUY SPINE INC MMSI ROD STABILIZER; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 279712500
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported during a spine fusion procedure on (b)(6) 2020, the expedium rod stabilizers were damaged/worn at the distal end tip and did not work appropriately during the surgery.This issue prevented adequate counter torque force in performing the final tightening.The surgery was completed successfully with no surgical delay this is report 2 of 3 for (b)(4).

Brand Name
MMSI ROD STABILIZER
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key10727494
Report Number1526439-2020-02031
Device Sequence Number11544672
Product Code GEA
UDI-Device Identifier10705034198958
UDI-Public(01)10705034198958
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279712500
Device Catalogue Number279712500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1